# SDR SIMA20131220007

- Difficulty date: December 20, 2013
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,191 hours, 31,004 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2C74
- Part serial: 7AP276
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF HAD ENG 1 LOW PRESS INDICATION.  THE RELAY COULD BE HEARD BEHIND CAPTAIN SEAT GOING ON & OFF CONSTANTLY.  PROBLEM WAS FOUND WHEN USING PUMP 1B ON NR 1 ENG.  AIRCRAFT WAS REMOVED FROM SERVICE.  R&R FUEL PUMP 1B IAW EMB 145 AMM 28-21-01.  OPC AND LEAK CHECK GOOD MEL RESTORED.
